# SDR SWAA2012042703521

- Difficulty date: April 15, 2012
- Submitted: May 2, 2012
- Operation: Air carrier
- Aircraft: N7714B
- Make and model: Boeing 737-76N
- Aircraft serial: 32679
- Aircraft time: 27,091 hours, 12,434 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER SKIN CRACKED AT STA 129.5.  REPAIRED SKIN PER SRM.
